Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A tensor approach to interpolation phenomena in discrete abelian groups

Author: Ron C. Blei
Journal: Proc. Amer. Math. Soc. 49 (1975), 175-178
MSC: Primary 43A46
MathSciNet review: 0361626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a tensor algebra setting is an efficient tool that separates Sidonicity from other interpolation properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46

Retrieve articles in all journals with MSC: 43A46

Additional Information

Keywords: Sidon set, $ \Lambda (p)$-set, $ p$-Sidon set
Article copyright: © Copyright 1975 American Mathematical Society